# SDR A6WA200540097

- Difficulty date: March 15, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 7,499 hours, 6,388 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621-FS 625.3 INTERCOSTAL AT STR 14R IS CRACKED NEAR RADIUS APPROX .60 INCH.  INSTALLED NEW RT INTERCOSTAL AT FS 621-625.3, STR 14R IAW BRAS EO 601R-53-6157. (K)
